Dear Mahichandani111,any tablets in over dose can lead to side effects.What ever the simple the drug may be it can lead to side effects.Please refrain from taking any thing like this.If already taken please visit a doctor immediately.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My daughter was prescribed Metaxalone 800MG tablets to be taken 1 tablet by mouth 3 times a day for 10 days.She was told by her doctor to take the tablets before bedtime. She thought she should take 3 tablets at bed time so she did. She took the 3 tablets around 11:30 p.m and she awoke me at 5:30 a.m laughing and talking. She stated that she had thrown up earlier. I m concern that taking the 3 pills at a time could harm her. Thoughts?
hello doc i took the 3 althea pills in the 3rd day because i missed to take my pills in 2 nights.is that okay for my body?do i get overdose?in the details of the package of the althea pills in when you missed two or more tablets take a second tablet and the previous but i took the 3 tablets of pill,I am worried please help me.
I have been taking Avil 25mg (pheniramine) continually for almost a month. I take at least 40 tablets every day. Some days I take as many as 70 as well. I am trying to quit. But I really would like to know what damage this drug abuse has already caused.
I have had a head ache for two years or more. I have one about everyday.Its in behind my left eye up my neck and my head get so sore it feel like i have had i been hit by something. Nothing i take will help. Sometimes it last up to 12 hrs.Most of the time it 4 hrs.I got a shot last week and it help for 2 days i felt so lucky. But it was right back.I don t get sick from them i have been put on Migraine med sumatriptan & Gabapentin Hydrocod-APAP 7.5 but nothing s to help.I had a MRI and it was okay.I went to the eye Dr.and had my glasses change. I am going throw Chemo know i though that would help but it didn t. I have leukemia and the cancer in in my bone marrow. These headache as about got the best of me when when i have them its hard for me to see. I can t lay down it hurt so bad i have to set up until it stop. My daughter had a problem with head ache they got so bad she like to never found anyone to help her nothing would stop the pain. She found a Dr. that would help her. She had a blood vessel pressing on a nerve in her brain and it was so deep in her brain nothing could stop the pain. She had brain surgery and she done great. She was in nurses school.She had the surgery on Friday and was back in class on Monday.It was awful what she went throw because no one would listen. i don t want to take drug like hydrocod i gust need help
hello, i have a swollen rib on the left side which is very sore when I walk and can t sleep at night. the last few days it got worst as I have exterme migraine aroud the eyes. I had fever and chill the last 2 nights 2 too. I am also extermely tired. i also have now shooting pains in the legs.
swelling, hands & feet I have Fibromyalgia, & arthritis, but was hospitalized in April w/elevated LFT s (@ last testing it was @ 207 ) & a WBC of .13, just under a 1, which is back to normal & they figured out that what caused that was the Topamax I was on for Migraine preventative. They think the elevated LFT s is due to too much Acetaminophen in Vicoden ES & Fiorcet w/codeine & changed my pain med to something w/o Acetaminophen. I m scheduled to have additional blood drawn ordered by a Gastroenterologist. That said, my new symptoms are starting out with right hand swelling stiffness and pain then left hand swelling stiffness and pain and now feet as well. This morning my left hand was so swollen the skin was taught & shiny. Usually my right hand is the 1 that is swollen and especially around the knuckle of my pointer finger but is the closest to the hand part. All of that said, what could possibly be causing this?
I am on Nexplanon it was put in on May 2nd 2013. And I was just told I have a UTI so I was prescribed 250MG of Ciprofloxacne I also have a recenct vomiting issue so was also prescribed 25MG Promethazine and I take 75MG Levothyroxine an 1200MG of Trileptal.Will these takin all together affect my Implanon...and should I have even had Implanon put in since I am blind in my right eye and have Problems with Migraines. And since I have had Implanon put in my Breasts have hurt and have went up 3 cup sizes. I have also had a lot of thick Vaginal discharge.
Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...
Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some nausea and ear pain or hot sensation around ears and floaters that make it hard to read or write .and...
We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...